MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MANIFOLD,4-PORT,RIGHT,HAND,ON,500,PSI

Medline Industries, LP MEDLINE; MANIFOLD,4-PORT,RIGHT,HAND,ON,500,PSI
Catalog Number DYNJMAN05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 ea of dynjman05, during a case a piece of the manifold broke off.
 
Additional Manufacturer Narrative
The customer reported a broken manifold during a case and stated that no one was harmed during the occurrence.No stock check was able to be performed as there was no remaining inventory, no sample was received for evaluation, and reviews of the finished good bill of materials/pack build, finished good manufacturing instructions, drawing, and device history record did not reveal any nonconformances related to the reported defect.Based on the above investigation results, the reported event was not able to be confirmed at this time.Root cause remains inconclusive at this time, and no action is required at this time as the reported event was not able to be confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MANIFOLD,4-PORT,RIGHT,HAND,ON,500,PSI
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50870824
Report Number1417592-2026-49114
Device Sequence Number13430409
Product Code DTL
UDI-Device Identifier40884389734934
UDI-Public40884389734934
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJMAN05
Device Lot Number22KBU253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown